# SDR TRBA201126902

- Difficulty date: September 23, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 30,929 hours, 30,541 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Location: Emergency
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY FULLY DISCHARGED.  RAI EMERGENCY BATTERY IAW W/C EX-243185-RAI-10020-002.
